# SDR AALA201806269039

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 13,221 hours, 3,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 786620
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BITE TEST OF EMERGENCY POWER SUPPLY UNIT EMERGENCY LIGHT FAILED ON MESSAGE BATTERY FAULT ON 15 WL. MAINTENANCE REPLACED BATTERY AT 15WL AND PERFORMED SATISFACTORY OPERATIONAL CHECK AND BITE TEST PER AMM 33-50-00.
